# SDR FDEA201310042401

- Difficulty date: October 4, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION,  FOUND ONE CRACK INDICATION ON NR 5 MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING AT HOLE "A".  FRAME SUPPORT REMOVED IAW SRM 51-33-01 REVISON 53.    INSTALLED IAW SRM 51-33-01 REVISON 53 . REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISON 117.
